# SDR SWAA2020062293274

- Difficulty date: June 5, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255; LBL 14; WL 207.45.  REPAIRED FLIGHT DECK FLOOR AT BS 255; LBL 14; WL 287.45 IAW EA 1-A53-33179R1.
